# SDR I5PA2020100488801

- Difficulty date: October 4, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 72,676 hours, 23,871 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029815
- Part serial: P1844
- Condition: Inoperative
- Location: Empannage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU EGT OUT OF LIMITS, WHEN A PNEUMATIC LOAD IS PLACED AND DURING ENGINE START.  APU WAS REPLACED AND CONFIRMED OPERATIONAL.
